# SDR AUS20040295

- Difficulty date: April 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Gippld GA8
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: GA827302343
- Condition: Galled
- Location: Control Column
- Part time: 373 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL WHEEL SHAFT BUSHING GALLED AGAINST WELD PENETRATION ON INNER FACE OF CONTROL COLUMN SLEEVE.
